Volume 27, 2021
|Number of page(s)||34|
|Published online||04 March 2021|
Singular perturbations and optimal control of stochastic systems in infinite dimension: HJB equations and viscosity solutions
School of Mathematics, Georgia Institute of Technology,
* Corresponding author: firstname.lastname@example.org
Accepted: 27 December 2020
We study a stochastic optimal control problem for a two scale system driven by an infinite dimensional stochastic differential equation which consists of “slow” and “fast” components. We use the theory of viscosity solutions in Hilbert spaces to show that as the speed of the fast component goes to infinity, the value function of the optimal control problem converges to the viscosity solution of a reduced effective equation. We consider a rather general case where the evolution is given by an abstract semilinear stochastic differential equation with nonlinear dependence on the controls. The results of this paper generalize to the infinite dimensional case the finite dimensional results of Alvarez and Bardi [SIAM J. Control Optim. 40 (2001/02) 1159–1188] and complement the results in Hilbert spaces obtained recently in Guatteri and Tessitore [To appear in: Appl. Math. Optim. (2019) https://doi.org/10.1007/s00245-019-09577-y].
Mathematics Subject Classification: 35R15 / 35B25 / 35Q93 / 49L25 / 49L20 / 60H15 / 93E20
Key words: Hamilton-Jacobi-Bellman equation / viscosity solution / stochastic optimal control / singular perturbation / two-scale system
© EDP Sciences, SMAI 2021
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.